MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY, INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY, INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-98-C1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nrg transeptal needle/baylis needle was placed into agilis steerable sheath.The physician verbalized that upon advancing the baylis into the agilis, that he was met with an abnormal amount of resistance.When the needle was removed, the needle was bent/had a visual abnormality.A second agilis and baylis needle was obtained and the same scenario occurred.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY, INC
300 boston scientific way
marlborough MA 01752
MDR Report Key18282107
Report Number18282107
Device Sequence Number20310883
Product Code DXF
UDI-Device Identifier00685447000259
UDI-Public(01)00685447000259
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/29/2023
Report Date (Section F) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-98-C1
Device Lot NumberNGFD010523
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight109 KG
Patient RaceWhite
Date Report Sent to FDA11/29/2023